My Dr increased my dosage to 500mg daily from 400mg daily. It has been 6 days. In the evenings I have been having more myoclonic seizures and auras that could lead to clinic-tonic seizures. It is worse then before I increased the dosage. I know it has not been very long but it seems to be making me worse. So I was just wondering if anyone else has had an experience like this? I am going to contact my Dr but sometimes it seems like I get more information from other people on the medications.
No responses have yet been posted. Add your response to this question.
- Zonegran Information for Consumers
- Zonegran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zonegran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 3 answers
Posted 17 Mar 2010 • 1 answer
Posted 20 Feb 2013 • 1 answer
Posted 13 Dec 2015 • 2 answers
Posted 15 Apr 2016 • 0 answers